Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Was on depo, been bleeding, vagina has bad stench. Explain situation?

I was on depo from september 09 til june of2012 when I should have gotten my next shot. Been bleeding on and off as normal but its now an orangish color at times and my vagina smells horrible. I would need to rinse once a day if I want to not smell like a seriuosly rotten dirty fish. Is this normal especially if I have not been sexual active in over a year and pap was normal
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, foul-smelling dirty vaginal discharge is an indication of vaginal infection (bacterial vaginosis). This results from alteration in the bacterial flora of vagina. It is true that sexual activity is a risk factor but others include douching. When I come with contact with patients presenting with this problem, I treat them empirically with Metronidazole and advise them to avoid douching with antiseptic solutions (use just pure water). I suggest you should see your Doctor for precription
Hope my answer is of help
Wish you good health
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor